Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces

Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces ISSN 0001-4346, Mathematical Notes, 2018, Vol. 103, No. 2, pp. 304–307. © Pleiades Publishing, Ltd., 2018. Original Russian Text © V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeˇ s, 2018, published in Matematicheskie Zametki, 2018, Vol. 103, No. 2, pp. 303–306. SHORT COMMUNICATIONS Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces 1* 2** 3 *** 4 **** V. E. Berezovskii , I. Hinterleitner , N.I.Guseva ,and J. Mikesˇ Uman National University of Horticulture, Ukraine Brno University of Technology, Brno, Czechia Moscow State Pedagogical University, Moscow, Russia Palacky University, Olomouc, Czechia Received July 24, 2017 DOI: 10.1134/S0001434618010315 Keywords: conformal mapping, Riemannian space, Ricci symmetric space. 1. INTRODUCTION Conformal mappings of n-dimensional Riemannian spaces V have been considered by many authors. They find applications in general relativity theory (see, e.g., [1]–[8]). In what follows, we assume the signature of the metrics on the spaces V under consideration to be arbitrary; i.e., each V may be a Riemannian space proper or a pseudo-Riemannian space. Brinkmann reduced the question of whether a Riemannian space V , n ≥ 3, can be conformally mapped onto an Einstein space V to the problem of solvability of a nonlinear system of Cauchy-type differential http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Mathematical Notes Springer Journals

Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces

Loading next page...
 
/lp/springer_journal/conformal-mappings-of-riemannian-spaces-onto-ricci-symmetric-spaces-IU0H5nNGae
Publisher
Pleiades Publishing
Copyright
Copyright © 2018 by Pleiades Publishing, Ltd.
Subject
Mathematics; Mathematics, general
ISSN
0001-4346
eISSN
1573-8876
D.O.I.
10.1134/S0001434618010315
Publisher site
See Article on Publisher Site

Abstract

ISSN 0001-4346, Mathematical Notes, 2018, Vol. 103, No. 2, pp. 304–307. © Pleiades Publishing, Ltd., 2018. Original Russian Text © V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeˇ s, 2018, published in Matematicheskie Zametki, 2018, Vol. 103, No. 2, pp. 303–306. SHORT COMMUNICATIONS Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces 1* 2** 3 *** 4 **** V. E. Berezovskii , I. Hinterleitner , N.I.Guseva ,and J. Mikesˇ Uman National University of Horticulture, Ukraine Brno University of Technology, Brno, Czechia Moscow State Pedagogical University, Moscow, Russia Palacky University, Olomouc, Czechia Received July 24, 2017 DOI: 10.1134/S0001434618010315 Keywords: conformal mapping, Riemannian space, Ricci symmetric space. 1. INTRODUCTION Conformal mappings of n-dimensional Riemannian spaces V have been considered by many authors. They find applications in general relativity theory (see, e.g., [1]–[8]). In what follows, we assume the signature of the metrics on the spaces V under consideration to be arbitrary; i.e., each V may be a Riemannian space proper or a pseudo-Riemannian space. Brinkmann reduced the question of whether a Riemannian space V , n ≥ 3, can be conformally mapped onto an Einstein space V to the problem of solvability of a nonlinear system of Cauchy-type differential

Journal

Mathematical NotesSpringer Journals

Published: Mar 14, 2018

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 12 million articles from more than
10,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Unlimited reading

Read as many articles as you need. Full articles with original layout, charts and figures. Read online, from anywhere.

Stay up to date

Keep up with your field with Personalized Recommendations and Follow Journals to get automatic updates.

Organize your research

It’s easy to organize your research with our built-in tools.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve Freelancer

DeepDyve Pro

Price
FREE
$49/month

$360/year
Save searches from
Google Scholar,
PubMed
Create lists to
organize your research
Export lists, citations
Read DeepDyve articles
Abstract access only
Unlimited access to over
18 million full-text articles
Print
20 pages/month
PDF Discount
20% off